# SDR ASAA2023080344401

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 56,195 hours, 16,784 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Part number: 3400010380
- Part serial: DC9807251
- Condition: Corroded
- Location: Nr 1 Engine
- Part time: 37,062 hours, 9,677 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#18 BLADE #1 ENG IS PITTED IN AREA H, PLATFORM SEAL RUB AREA, OUT OF LIMITS. GROUNDED - YES. REPLACED #6 AND 18 FAN BLADE REF AMM 72-21-02 AND T/C 78472010.
